# SDR REXA2017120401219

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 10,038 hours, 6,803 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV O2 MASKS DEPLOYED NEED RESECURED   
RESTOWED LAV O2 MASK IAW AMM 35-21-17. OK FOR SERVICE.
